Some new integrable nonlinear dispersive equations and their solitary wave solutions
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (8): 080201     doi:10.7498/aps.60.080201
GENERAL Current Issue| Archive| Adv Search  |   
Some new integrable nonlinear dispersive equations and their solitary wave solutions
Yin Jiu-Li, Fan Yu-Qin, Zhang Juan, Tian Li-Xin
Faculty of Science, Jiangsu University, Zhenjiang 212013, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn